# SDR SWAA2022012801772

- Difficulty date: July 16, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,031 hours, 24,781 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDING SEAL IS CRACKED / REMOVED TIE-BAN CORNER PLATE FROM R/H HORZ STAB UPPER SLIDING SEAL I.A.W MM 53-31-31-000-801. DRILLED NEW SEAL PLATE I.A.W MM 53-31-31-400-801. INSTALLED TIE-BAN AND CORNER PLATE TO NEW SEAL PLATE I.A.W MM 53-31-31-400-801
